Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Does anyone else notice when they use AHA cream that there skin starts to look dull?

Its supposed to make your skin look better but I find that my skin just looks dull and if i stretch it you can tell that the top layer of skin dry. I dont get flaky it just looks dull.

Does anyone else experience this??

Why does it only seem to happen to me and a few other people around the internet??

I am confused.

And no Im not over doing it. :think:

thankks for any help

Share this post


Link to post
Share on other sites

which AHA cream are you using? what percentage?

if you're seeing dryness/tightness consider using it every other night. Depending on the cream you're using, you might need additional moisturizer on top of those dry areas. exfoliation can get rid of the dry skin, but sometimes the skin needs an extra bit of moisture.

I personally like using a gentle washcloth a few times a week, in addition to chemical exfoliation. I find it gives an extra bit of polish and gets rid of any flaky skin that might pop up.

Share this post


Link to post
Share on other sites

I use either lachydrin 5 or Alpha Hydrox enhanced Lotion(10% Glycolic).

I dont have flakes at all. My skin just looks...not normal is all I can say. It looks crepy. Thats the best way I can describe it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×